# SDR ASAA2023073044325

- Difficulty date: July 30, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 5,369 hours, 1,554 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Module
- Part number: 233A3201313
- Part serial: F09138
- Condition: Faulty
- Location: Window Heat
- Part time: 5,364 hours, 1,553 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

CAPTAIN SIDE LEFT FWD WINDOW HEAT SHOWS OVERHEAT. GROUNDED - YES. C/W WHCU BITE TEST REF. AMM 30-41-11, FOUND P5-9 FAULT LIGHT ILLUMINATEDSEAMC DOUG NOTIFIED NON ASA # 6PMR677B R&R WINDOW/PITOT HEAT MODULE P5-9 IAW AMM 30-00-02 OP CHECK GOOD PERFORMED PITOT PROBE, AOA SENSOR & TAT PROBE HEATER SYS TEST IAW 30-31-00. SYS TEST PASSED. SEAMC PETERS NOTIFIED NON ASA # 6PMR677B.
